# SDR UIEA200700475

- Difficulty date: November 16, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 100,688 hours, 17,518 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF MCD CEILING PANEL AT STA 620 FOUND UPPER FLOORBEAM LOWER CHORD AT BS 620 LBL 52 WL 300.8 HAS IMPACT DENT. 4.5" LONG 1.5" WIDE.  HFEC ACCOMPLISHED TO DAMAGED AREA PER NDT PARA 6  51-00-00 FIG 23.  NO CRACK INDICATION FOUND.  LOWER CHORD REPAIRED PER ATLAS AIR XEO 53-111607.
